# SDR ASOA201100663

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 22,471 hours, 19,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT INOP.  R & R FWD EMERGENCY LIGHT BATTERY IAW AMM 33-51-01. (CLOSED)
